Authors: Dekić, Andrijana 
Affiliations: Mechanics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Almost Kähler structures on complex hyperbolic space
Journal: Filomat
Volume: 37
Issue: 25
First page: 8661
Last page: 8666
Issue Date: 1-Jan-2023
Rank: М22
ISSN: 0354-5180
DOI: 10.2298/FIL2325661D
Complex hyperbolic space has the structure of a solvable Lie group. Based on the recent classification of Riemannian left-invariant metrics we describe all left-invariant almost Kähler structures on that group. The only Kähler structure is the standard structure of the complex hyperbolic space and all others are strictly almost Kähler. We calculated the Chern connection and obtained the characterization by its torsion tensor. It is proved that the only SCF-soliton is the Kähler one.
Keywords: Almost Kähler structures | Complex hyperbolic space
Publisher: University of Niš

Files in This Item:
File Description SizeFormat
ADekic.pdf215.56 kBAdobe PDFView/Open
Show full item record

Page view(s)

checked on May 9, 2024


checked on May 9, 2024

Google ScholarTM




This item is licensed under a Creative Commons License Creative Commons